Alert archive / Texas / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 23, NWS Austin/San Antonio, TX

March 26, 20095 counties in Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Mar 26, 2009, 11:54 AM CDT for 5 counties in Texas. It was in force for 51 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 26, 2009, 11:54 AM CDT (16:54 UTC)
Expired
Mar 26, 2009, 12:45 PM CDT
In force
51 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

Counties Atascosa County, TX, Bexar County, TX, Frio County, TX, Medina County, TX, Zavala County, TX

The radar

The Austin/San Antonio radar (KEWX), 118 km from the middle of the area, began a volume at 16:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 26, 11:55 AM CDTHAIL 1Pearsall, TXNICKEL TO QUARTER SIZE HAIL ANLONG WITH GUSTY WINDS
Mar 26, 12:28 PM CDTHAIL 1Pearsall, TXDOWNTOWN
Mar 26, 12:30 PM CDTTSTM WND DMG4 E Pearsall, TX8 INCH DIAMETER TREE BRANCHES BLOWN DOWN...PEA SIZE HAIL...1.5 INCHES OF RAIN
Mar 26, 12:32 PM CDTHAIL 1.75Devine, TXDOWNTOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 26, 9:39 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Del Rio, TX (KDRT), launched 12:00Z, 4.9 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2009-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 819 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2009-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
819 J/kg
Mixed-layer CIN
-257 J/kg
Mixed-layer LCL
1383 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KEWX 261654
SVREWX
TXC013-029-163-325-507-261745-
/O.NEW.KEWX.SV.W.0023.090326T1654Z-090326T1745Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1154 AM CDT THU MAR 26 2009

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME NORTHWESTERN ATASCOSA COUNTY...
  SOUTHWESTERN BEXAR COUNTY...
  FRIO COUNTY...
  SOUTHERN MEDINA COUNTY...
  EAST CENTRAL ZAVALA COUNTY...

* UNTIL 1245 PM CDT.

* AT 1154 AM CDT...NWS METEOROLOGISTS HAVE DETECTED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTH OF YANCEY TO
  18 MILES WEST OF DIVOT...OR ALONG A LINE EXTENDING FROM 8 MILES
  SOUTH OF HONDO TO 13 MILES NORTH OF BIG WELLS...AND MOVING EAST AT
  30 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE BIRY...DUNLAY...BLUFF...
  NOONAN...PEARSON...CASTROVILLE...MOORE...DEVINE...LACOSTE...
  NATALIA...PEARSALL...LYTLE...DERBY AND BIG FOOT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
THURSDAY AFTERNOON FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 2937 9864 2868 9901 2870 9958 2935 9927
TIME...MOT...LOC 1654Z 270DEG 28KT 2924 9913 2875 9955

$$
1 follow-up statement
000 
WWUS54 KEWX 261721
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1221 PM CDT THU MAR 26 2009

TXC013-029-163-325-507-261745-
/O.CON.KEWX.SV.W.0023.000000T0000Z-090326T1745Z/
BEXAR TX-MEDINA TX-ATASCOSA TX-FRIO TX-ZAVALA TX-
1221 PM CDT THU MAR 26 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT
FOR EAST CENTRAL ZAVALA...FRIO...EXTREME NORTHWESTERN ATASCOSA...
SOUTHEASTERN MEDINA AND SOUTHWESTERN BEXAR COUNTIES...

AT 1219 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 80 MPH.  THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM LYTLE TO MOORE TO DIVOT...OR ALONG A LINE
EXTENDING FROM 6 MILES SOUTHEAST OF CASTROVILLE TO 8 MILES SOUTHWEST
OF DEVINE TO 6 MILES WEST OF DILLEY...MOVING EAST AT 30 MPH.

SOME LOCATIONS IN THE WARNING AREA INCLUDE THREE OAKS...DERBY AND BIG
FOOT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
THURSDAY AFTERNOON FOR SOUTH CENTRAL TEXAS. 

&&

LAT...LON 2877 9950 2936 9911 2936 9905 2928 9869
      2868 9901
TIME...MOT...LOC 1721Z 285DEG 25KT 2929 9877 2904 9895
          2869 9926

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 9:07 AM CDT, 2 hours 47 minutes earlier.

Area forecast discussion, Mar 26, 9:07 AM CDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
907 AM CDT THU MAR 26 2009

.UPDATE...
UPDATED FORECAST AGAIN TO INCREASE 1ST PERIOD POPS AND EXTEND
FURTHER WEST. ALSO EXPANDED MENTION OF SEVERE THUNDERSTORMS TO
THE ENTIRE CWFA WITH JET STREAK MOVING ACROSS FROM MEXICO AND
DRYLINE FORECAST TO PUSH EAST INTO OUR AREA THIS AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 820 AM CDT THU MAR 26 2009/

UPDATE...
UPDATED FORECAST TO INCREASE 1ST PERIOD POPS BY 10-20 PERCENT AND
EXPAND FURTHER WEST GIVEN ONGOING CONVECTION OVER THE RIO GRANDE
PLAINS AND 06Z NAM12 QPF.

OTHERWISE...FORECAST ON TRACK. NEW SUITE OF PRODUCTS OUT SHORTLY.

PREV DISCUSSION... /ISSUED 710 AM CDT THU MAR 26 2009/

AVIATION...
COOL POOLING OF AIR FROM EAST CENTRAL TX HAS HELPED ENHANCE THE
DRIZZLE AND LOW CIGS/VSBYS FOR MOST OF THE AREA. THE INVERSION
WILL REACH DRT IN THE NEXT HOUR, AND LOCALLY DENSE FOG IS POSSIBLE
AT ANY OF THE TAF SITES. MIXING SHOULD INCREASE FROM 15Z TO 16Z
TO SHUT DONW THE DRIZZLE, BUT A FEW SHOWERS COULD DEVELOP LATE
THIS MORNING ALONG AND EAST OF I-35. ISOLATED SVR STORMS WILL BE
POSSIBLE IN THE AFTERNOON MAINLY EAST OF I-35. EXPECTING THE VFR
CONDTIONS TO BE SHORTER LIVED THIS AFTERNOON/EVENING WITH MORE LOW
LEVEL MOISTURE AND LESS EVENING MESOSCALE INTERFERENCES. THUS LIFR
CONDITIONS AND DRIZZLE SHOULD BE A PREVAILING CONDITION AGAIN
TONIGHT ALONG I-35.

FIRE WEATHER...
EASTWARD SHIFTING DRYLINE THIS AFTERNOON AND STRONG MIXING COULD
RESULT IN NEAR CRITICAL FIRE WEATHER CONDITIONS FOR A FEW HOURS
THIS AFTERNOON OVER VAL VERDE COUNTY. WINDS COULD BE MARGINAL...BUT
RH VALUES SHOULD DROP INTO THE SINGLE DIGITS OVER WESTERN PARTS OF
THE COUNTY. A FIRE WEATHER WATCH WAS ISSUED FOR THE PACIFIC FRONT
AND ASSOCIATED STORM SYSTEM FRIDAY. DRY CONDITIONS COULD DROP TO
BELOW THRESHOLDS BEFORE NOON, BUT WINDS ARE NOT EXPECTED TO PICK
UP UNTIL AROUND 18Z. STRONG WINDS COULD MAKE FOR ELEVATED FIRE
WEATHER CONDITIONS ACROSS MOST OF SOUTH CENTRAL TEXAS. PATCHY
LIGHT RAINS AND DRIZZLE SHOULD DRY OUT OF THE FINE FUELS AFTER
SEVERAL HOURS OF NW WINDS OF 15 TO 25 MPH. THUS CRITICAL FIRE WX
CONDITIONS MAY NEED TO BE CONSIDERED FOR FARTHER EAST IN LATER
SHIFTS.

PREV DISCUSSION... /ISSUED 434 AM CDT THU MAR 26 2009/

DISCUSSION...
FRONTAL BOUNDARY LIES ACROSS SOUTHERN PART OF CWA. EXPECT THE
BOUNDARY TO SHIFT BACK NORTHWARD TOWARD AS A WARM FRONT. THIS WILL
BRING A CHANCE FOR THUNDERSTORMS THIS AFTERNOON IN THE EASTERN
COUNTIES. THERE IS ALSO A CHANCE THAT SOME STORMS COULD BE SEVERE
AND SPC HAS OUR EASTERN REGION IN A SLIGHT RISK AREA.

FRIDAY THE COLD AIR WILL MOVE INTO THE AREA AND ENOUGH MOISTURE
WILL REMAIN TO PRODUCE ANOTHER CHANCE FOR PRECIP IN THE EAST.
STRONG WINDS WILL ACCOMPANY THE FRONTAL PASSAGE DURING THE
AFTERNOON AND EVENING. WIND ADVISORY WILL LIKELY BE NECESSARY.

ONCE THE FRONT IS THROUGH WINDS WILL CALM DOWN AND WEEKEND WILL BE
COOLER AND DRY. THE NEXT CHANCE FOR PRECIP LOOKS TO BE NEXT
TUESDAY/WEDNESDAY WITH THE NEXT FRONTAL SYSTEM.

WILL UPDATE LATER THIS MORNING WITH FIRE WEATHER DISCUSSION.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              79  63  74  44  66 /  40  10  30  10  10
AUSTIN BERGSTROM INTL AIRPORT  79  63  76  45  68 /  40  10  30  10  10
NEW BRAUNFELS MUNI AIRPORT     80  60  78  40  68 /  40  -   20  10  10
BURNET MUNI AIRPORT            79  59  68  39  64 /  30  10  20  10  -
DEL RIO INTL AIRPORT           87  59  75  45  75 /  40  -    0  10  -
GEORGETOWN MUNI AIRPORT        78  62  71  41  66 /  30  10  30  10  10
HONDO MUNI AIRPORT             84  62  81  41  70 /  40  -   10  10  10
SAN MARCOS MUNI AIRPORT        80  60  78  39  69 /  40  10  20  10  10
LA GRANGE - FAYETTE REGIONAL   78  66  81  42  65 /  60  10  30  10  -
SAN ANTONIO INTL AIRPORT       82  65  77  44  71 /  40  -   20  10  10
STINSON MUNI AIRPORT           83  65  81  44  71 /  40  -   20  10  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR
THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...DIMMIT...EDWARDS...
FRIO...KERR...KINNEY...MAVERICK...MEDINA...REAL...UVALDE...VAL
VERDE...ZAVALA.

&&

11/04
Hazardous weather outlook, Mar 26, 9:47 AM CDT, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
947 AM CDT THU MAR 26 2009

TXZ171>173-183>194-202>209-217>225-228-271500-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
947 AM CDT THU MAR 26 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...
SEVERE THUNDERSTORMS ARE FORECAST ACROSS MUCH OF THE AREA TODAY
WITH THE PRIMARY THREAT BEING LARGE HAIL. THIS THREAT WILL
TRANSITION FROM OUR WESTERN COUNTIES THIS MORNING TO OUR CENTRAL
AND EASTERN COUNTIES THIS AFTERNOON AND INTO EARLY EVENING.

AN EASTWARD MOVING DRYLINE IS EXPECTED TO PRODUCE NEAR CRITICAL
FIRE WEATHER CONDITIONS OVER VAL VERDE COUNTY THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
A FIRE WEATHER WATCH IS IN EFFECT FRIDAY FOR PORTIONS OF SOUTH
CENTRAL TEXAS GENERALLY EAST OF A KERRVILLE TO CASTROVILLE TO
JOURDANTON LINE. A PACIFIC COLD FRONT WILL BRING STRONG WINDS AND
VERY DRY CONDITIONS TO MUCH OF SOUTH CENTRAL TEXAS FRIDAY
AFTERNOON AND EVENING.

THE APPROACHING PACIFIC FRONT MAY PRODUCE WINDS REACHING WIND
ADVISORY LEVELS FRIDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE REQUIRED.

In the hours before

Local storm report, Mar 26, 11:18 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1118 AM CDT THU MAR 26 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1118 AM     HAIL             NATALIA                 29.19N  98.86W
03/26/2009  E1.00 INCH       MEDINA             TX   PUBLIC

&&

EVENT NUMBER 00395

JPB
Local storm report, Mar 26, 11:25 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1125 AM CDT THU MAR 26 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1123 AM     HAIL             NATALIA                 29.19N  98.86W
03/26/2009  M1.75 INCH       MEDINA             TX   PUBLIC

&&

EVENT NUMBER 00396

JPB
Local storm report, Mar 26, 11:29 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1129 AM CDT THU MAR 26 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1122 AM     HAIL             LYTLE                   29.23N  98.80W
03/26/2009  M0.75 INCH       ATASCOSA           TX   PUBLIC

&&

EVENT NUMBER 00397

JPB
Local storm report, Mar 26, 11:39 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1139 AM CDT THU MAR 26 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HAIL             1 N UVALDE              29.23N  99.78W
03/26/2009  M0.25 INCH       UVALDE             TX   COCORAHS

0905 AM     HAIL             UVALDE                  29.22N  99.78W
03/26/2009  E0.25 INCH       UVALDE             TX   LAW ENFORCEMENT

0910 AM     HAIL             2 NW DEL RIO            29.40N 100.92W
03/26/2009  M0.70 INCH       VAL VERDE          TX   CO-OP OBSERVER

0915 AM     HAIL             UVALDE                  29.22N  99.78W
03/26/2009  M0.88 INCH       UVALDE             TX   TRAINED SPOTTER

0922 AM     HAIL             1 S UVALDE              29.20N  99.78W
03/26/2009  M0.75 INCH       UVALDE             TX   TRAINED SPOTTER

0924 AM     HAIL             UVALDE                  29.22N  99.78W
03/26/2009  M1.00 INCH       UVALDE             TX   TRAINED SPOTTER

1015 AM     HAIL             YANCEY                  29.15N  99.13W
03/26/2009  M1.00 INCH       MEDINA             TX   LAW ENFORCEMENT

1018 AM     HAIL             MONTELL                 29.53N 100.02W
03/26/2009  M0.25 INCH       UVALDE             TX   TRAINED SPOTTER

1041 AM     HAIL             YANCEY                  29.15N  99.13W
03/26/2009  M0.75 INCH       MEDINA             TX   PUBLIC

1045 AM     HAIL             2 WSW PLEASANTON        28.95N  98.52W
03/26/2009  E0.50 INCH       ATASCOSA           TX   COCORAHS

            PEA AND SLIGHTLY LARGER AHIL FOR ABOUT 4 MIN AT MUNI
            AIRPORT

1048 AM     HAIL             1 N GARNER STATE PARK   29.59N  99.74W
03/26/2009  E0.25 INCH       UVALDE             TX   PARK SERVICE

1118 AM     HAIL             NATALIA                 29.19N  98.86W
03/26/2009  E1.00 INCH       MEDINA             TX   PUBLIC

1122 AM     HAIL             LYTLE                   29.23N  98.80W
03/26/2009  M0.75 INCH       ATASCOSA           TX   PUBLIC

1123 AM     HAIL             NATALIA                 29.19N  98.86W
03/26/2009  M1.75 INCH       MEDINA             TX   PUBLIC

&&

EVENT NUMBER 00392 00383 00384 00385 00386 00387 00389 00390 00391
00393 00394 00395 00397 00396

JPB
Local storm report, Mar 26, 11:43 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1143 AM CDT THU MAR 26 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1124 AM     HAIL             1 W HONDO               29.36N  99.17W
03/26/2009  M0.25 INCH       MEDINA             TX   EMERGENCY MNGR

            HONDO AIRPORT

&&

EVENT NUMBER 00398

JPB
Special weather statement, Mar 26, 11:48 AM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1148 AM CDT THU MAR 26 2009

TXZ203-204-218-219-261745-
FRIO-MEDINA-UVALDE-ZAVALA-
1148 AM CDT THU MAR 26 2009

...STRONG THUNDERSTORMS WERE AFFECTING FRIO...MEDINA...UVALDE AND
ZAVALA COUNTIES...

AT 1146 AM CDT...NWS METEOROLOGISTS ARE TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM 8 MILES NORTH OF FRIO TOWN TO 8 MILES
EAST OF BATESVILLE...OR ALONG A LINE EXTENDING FROM 20 MILES
SOUTHWEST OF HONDO TO 8 MILES EAST OF BATESVILLE...MOVING EAST AT 40
MPH.

PEOPLE IN NORTHEASTERN ZAVALA...NORTHERN FRIO...SOUTHEASTERN UVALDE
AND SOUTHERN MEDINA COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...
FRIO TOWN...BLUFF...YANCEY...MOORE...PEARSALL AND BIG FOOT...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.

MARBLE SIZE HAIL IS EXPECTED WITH THESE STORMS.

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 6:04 AM CDTFire Weather WatchEWXAtascosa, Bandera, Dimmit, Edwards, Frio, Kerr and 7 more10 hr
Mar 26, 8:47 AM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Val Verde43 min
Mar 26, 9:05 AM CDTSevere Thunderstorm WarningEWXUvalde55 min
Mar 26, 9:29 AM CDTSevere Thunderstorm WarningEWXKinney, Uvalde61 min
Mar 26, 9:35 AM CDTSevere Thunderstorm WarningEWXFrio, Medina, Uvalde55 min
Mar 26, 10:23 AM CDTSevere Thunderstorm WarningEWXKinney, Uvalde38 min
Mar 26, 10:25 AM CDTSevere Thunderstorm WarningEWXFrio, Medina65 min
Mar 26, 10:41 AM CDTAreal Flood AdvisoryEWXKinney, Uvalde2 hr
Mar 26, 10:43 AM CDTSevere Thunderstorm WarningEWXKinney, Medina, Uvalde62 min
Mar 26, 10:58 AM CDTSevere Thunderstorm WarningEWXBandera, Medina, Real, Uvalde62 min
Mar 26, 11:10 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Frio, Medina30 min
Mar 26, 12:27 PM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Frio, Medina63 min
Mar 26, 12:48 PM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Frio, Wilson42 min
Mar 26, 1:03 PM CDTTornado WarningEWXAtascosa27 min
Mar 26, 1:24 PM CDTSevere Thunderstorm WarningEWXAtascosa, Karnes66 min
Mar 26, 1:29 PM CDTRed Flag WarningEWXEdwards, Val Verde5 hr
Mar 26, 2:08 PM CDTSevere Thunderstorm WarningEWXKarnes37 min
Mar 26, 3:50 PM CDTRed Flag WarningEWXAtascosa, Bandera, Blanco, Dimmit, Edwards, Frio and 10 more30 hr
Mar 26, 4:00 PM CDTWind AdvisoryEWXAtascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 25 more29 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.